Facebook Pixel

i took postinor last two weeks since then i noticed that my nipples are paining me, what could be the couse

By March 13, 2015 - 7:05am
Rate This

I need your help and advice. Thank you

Add a Comment1 Comments


Hello Patience2468,

Tender breasts are one reported side effect of Postinor 2. If the painful nipples persist or worsen, please consult your gynecologist. A physical breast exam may be necessary to rule out another cause.


March 13, 2015 - 8:55am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!